# SDR DXTA200601598

- Difficulty date: September 11, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 4,469 hours, 3,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RED 'GEAR UNLOCKED' LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  RIGGED NOSE GEAR UPLOCK SWITCH FOR POSITIVE ACTUATION.  COMPLETED SATISFACTORY FUNCTIONAL CHECKS IAW C560XL MM 32-30-05.
